# SDR UALA2012031301640

- Difficulty date: March 12, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 44,051 hours, 11,476 cycles
- Engine: Pwa PW4052
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 79027013
- Part serial: 113281
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT BLEED HPSOV LIGHT ON MOMENTARILY AFTER REACHING CRUISE ALTITUDE.  LIGHT OUT AND DUCT PRESSURE EVEN BETWEEN LT AND RT BLEEDS.  RECENT HISTORY OF PARTS SWAPPED FROM CHRONIC LT BLEED TO THE RIGHT SIDE BLEED.  HPSOV, HPSOV CONTROLLER, PRV SWAPPED ON MAR 9TH.  RPL THE FOLLOWING ITEMS.  RPL HPSOV PER AMM, HP CONTROLLER PER AMM, PRV PER AMM & PRV CONTROLLER PER AMM.  ENGINE RUN BLEED CHECK PER JRH.
